# SDR NWAA 091283275

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 20,626 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 07107
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,536 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT TEST FAILED.  REPLACED LT OVERWING EPSU (11WL), CHECKS GOOD.
